# SDR CALA2023122203715

- Difficulty date: December 21, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534800432601
- Condition: Damaged
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT SILL, IB OF AFT GRIT BAR FITTING IB AFT HOLE SILL BENT PER NR9290445/42445.   REPAIRED L2 DOOR CUTOUT SILL IB OF AFT GRIT BAR FITTING IB AFT H OLE SILL IAW SRM 53-41-14-300-001 FIG 1.
